# SDR JJBA838CA260012

- Difficulty date: June 20, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,006 hours, 27,054 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED CARGO BAY SMOKE DETECTOR LIGHT FLICKERED ON LANDING.  MX CREW REPAIRED WIRES 2612-1620 AT AFT SMOKE DETECTOR.  PERFORMED OPS CHECK SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
